# SDR FDEA201902286504

- Difficulty date: February 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,603 hours, 35,379 cycles
- Engine: Ge CF66D
- Engine time: 3,499 hours, 2,019 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CF66D
- Part serial: 451143
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 85,660 hours, 32,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE HAS HAD A SHIFT IN EGT TRENDS WITH ALL  OTHER PARAMETERS  STABLE. THIS NORMALLY INDICATES AN IMPENDING EGT  INDICATION SYSTEM  FAILURE. TESTED NR 3 ENG EGT INDICATION SYSTEM PER E.O.  8-7720-E0330327.    R & R LT UPPER, RT UPPER AND LT LOWER HARNESSES REF AMM 77-21-01-2 AND LOWER LEAD REF AMM 77-21-02-2. RUN QUAL AMT PERFORMED HI PWR RUN 80% N1 ON ENG 1 AND 3 FOR COMPARISON, ALL PARAMETERS NORMAL, NO EXCEEDANCE AND NO FLUCTUATIONS NOTED REF ENG RUNFORM M-3623.
